MANGOMOL 250MG SYRUP

(bottle of 60 ml Syrup)

Allentis Pharmaceuticals Pvt Ltd

Composition: Paracetamol 250mg/5ml

bottle

Rs.27.72 Rs.28.00 1% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Mangomol 250mg Syrup is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Mangomol 250mg syrup is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO 250MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Shield Health Care Pvt Ltd

Rs.39.00 pay 39.29% more

ALGINA 250MG/5ML SYRUP

(bottle of 60 ml Syrup)

Geno Pharmaceuticals Ltd

Rs.37.60 pay 34.29% more

BABYGESIC 250MG/5ML SYRUP

(bottle of 60 ml Syrup)

Meyer Organics Pvt Ltd

Rs.38.00 pay 35.71% more

BIOCETAMOL SYRUP

(bottle of 60 ml Syrup)

Biochem Pharmaceutical Industries

Rs.36.70 pay 31.07% more
50 Substitutes View All